International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 673-680
Fixed point theorems for compatible mappings with applications to the solutions of functional equations arising in dynamic programmings
1Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathernatics, Kyungsung University, Pusan 608-736, Korea
3Department of Mathematics, Dongeui University, Pusan 614-714, Korea
Received 4 October 1995; Revised 21 February 1996
Copyright © 1997 Nan-Jing Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some common fixed point theorems for compatible mappings are shown As an
application, the existence and uniqueness of common solutions for a class of functional equations arising
in dynamic programmings are discussed.